# SDR SWAA2025072982548

- Difficulty date: June 17, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP LT SIDE AT PASSENGER CABIN (5 EA).   GENERAL FAULT RESOLVED ON OTHER FAULT  TTG8Q00AVU0B.
